# SDR SWAA2023041918812

- Difficulty date: March 20, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 59,799 hours, 35,508 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS291.5 TO BS294.5 AND RBL52 WL208.1 AT PASSENGER CABIN 2023-191879<[01] REPLACED ANGLE AND FASTENERS LOCATED BS291.5 TO BS294.5 AND RBL52 WL208.1 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 ; SRM 51-40-02 AND DWG 141A8310 SHEET 25 REV : ; SEE INDIVIDUAL SIGN-OFF BELOW.;[02] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
